# SDR KY7A20130701001

- Difficulty date: June 28, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N787C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC550
- Aircraft time: 27,901 hours, 36,750 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 212033
- Condition: Fire
- Location: Rt Mlg
- Component part number: 212033
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

RAMP PERSONNEL OBSERVED THAT THE NR 3 AND 4 BRAKES WERE SMOKING/ON FIRE AS ACFT TAXIED INTO RAMP.  GROUND PERSONNEL EXTINGUISHED FIRE IAW ESTABLISHED PROCEDURES.  MX BELIEVES BRAKES OVERHEATED DUE TO PILOT "RIDING" BRAKES DURING TAXI.
